# SDR AWXA960498

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2455 - DURING ROUTINE MAINTENANCE CHECK, FOUND FORWARD FUSELAGE EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONS CHECK OK.  (X)
